Content deleted Content added
m Open access bot: doi added to citation with #oabot. |
Gsquaredxc (talk | contribs) m v2.03b - WP:WCW project (Template contains useless word template:) |
||
Line 98:
*{{Citation | last1=Zygmund | first1=A. | title=On a theorem of Marcinkiewicz concerning interpolation of operations |mr=0080887 | year=1956 | journal=[[Journal de Mathématiques Pures et Appliquées]]|series= Neuvième Série | issn=0021-7824 | volume=35 | pages=223–248}}
{{
[[Category:Fourier analysis]]
|